Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

124 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes green mucus while coughing despite being on Doxycycline-e mono?

Answered by
Dr.
Dr. Salah Saad Shoman

Internal Medicine Specialist

Practicing since :2004

Answered : 2118 Questions

default
Posted on Fri, 28 Sep 2018 in Medicines and Side Effects
Question: i have been on doxycycline-e mono 100mg for four days should i still be bringing up green mugus
doctor
Answered by Dr. Salah Saad Shoman 18 minutes later
Brief Answer:

Full recovery after completion of the whole course.

Detailed Answer:

Hello,

Doxycycline usually won't show any improvement unless after being taken regularly for three days.

After that improvement occurs gradually until the course is completed and in cases of severe infection you might also need to repeat the course.

So I would recommend that you complete the course of Doxycycline and you should start to see a gradual improvement in the following days.

If no improvement occurs then you should refer to your doctor to substitute it with another antibiotic.

Hope I have answered your query

Take care

Regards,
Dr Salah Saad Shoman, Internal Medicine Specialist
Above answer was peer-reviewed by : Dr. Prasad
doctor
premium_optimized

The User accepted the expert's answer

Share on